| Catalog Number |
2441-0007 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion burette set had flow issues
the following information was received by the initial reporter with the following verbatim
it was reported by customer that the iv solution did not drip into the bottom chamber.
Additional Manufacturer Narrative
One sample model 2441-0007 was returned for investigation.The set was examined for defects and abnormalities.An unknown orange sticky substance was seen in the chamber.No other defects or abnormalities were observed.The set was unable to be primed with water.The customer complaint was verified.The unknown substance was unable to be identified and the root cause is unknown.A device history record review could not be performed because a lot number was not provided by the customer.